# SDR AWXA200300023

- Difficulty date: January 9, 2003
- Submitted: January 10, 2003
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- Aircraft time: 39,392 hours, 18,249 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 325060
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PHX - BURNING SMELL - BURNING ELECTRICAL ODOR OBSERVED AROUND ROW 20. MAINTENANCE REMOVED AND REPLACED CEILING LIGHT BALLAST SEAT ROW 20 LT, OPERATIONAL CHECK WAS GOOD.
